MAUDE Adverse Event Report: DOUGLAS MEDICAL PRODUCTS, INC. ECOFLX¿ EMPTY MIXING CONTAINER; CONTAINER, I.V.

DOUGLAS MEDICAL PRODUCTS, INC. ECOFLX¿ EMPTY MIXING CONTAINER; CONTAINER, I.V.
Model Number DMP0150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Two instances of the tubing on controlled substance bag fell out causing the contents of the bag to spill.
 
Event or Problem Description

Brand Name
ECOFLX¿ EMPTY MIXING CONTAINER
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
DOUGLAS MEDICAL PRODUCTS, INC.
361 banbury rd
mundelein IL 60060
MDR Report Key13584034
Report Number13584034
Device Sequence Number5681286
Product Code KPE
UDI-Device Identifier10816415020437
UDI-Public(01)10816415020437
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/07/2022
Report Date (Section F) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDMP0150
Device Lot Number30022661
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA02/07/2022